advertisement
Question
Posted by: suzanne | 2004/01/20

IS THERE SIDE EFFECTS AFTER HUMATROPE SOMATROPIN

I WOULD LIKE TO KNOW IF HUMATROPE SOMATROPIN HAS ANY SIDE EFFECTS AND WHAT IT DOES FOR A BODY BUILDER. HOW LONG DOES IT STAY IN YOUR SYSTEM AND HOW MUCH CAN YOU USE WITHOUT ANY DANGER

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Suzanne,

I would advise that you chat to the cyberdoctor on this webste and get his opinion. If you don't come right then come chat to me again and we can see what we can do for you.

Keep well,

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement